News

Mother claims birth control pill caused her with yellow skin, severe damage to the liver

Laura Hutchinson claims a biopsy linked to her daily use of Rigevidon may damage the liver.
(SWNS)

A mother in the united kingdom, claims doctors do not expect her liver to fully recover until the end of the year, after the daily birth control she reportedly landed her in the hospital for two weeks. Laura Hutchinson, 27, has reportedly had not the energy to leave her bed for the last four months after they made the decision to switch from an injectable contraceptive to a verbal one, SWNS reported.

Hutchinson told the news agency they had received of the birth control Depo Provera by injection, but wanted to switch to an oral contraceptive as she and her partner think about trying to get pregnant. The mother of one claims that she then, for the Rigevidon, which soon began to her liver.

‘THANK YOU JESUS’: NURSING STUDENTS SAVE MAN’S LIFE AFTER HE COLLAPSED AT THE GYM

The pill has come under fire, with a Change.org petition to ban it as soon as it received more than 27,000 signatures. The packaging lists common side effects that may affect 1 in 10 women taking the pill to mood swings, altered sexual desire, nervousness, vaginitis, abdominal pain, pain in the chest, acne, irregular bleeding, and other reactions that often are included with oral contraceptives.

It says up to 1 in 100 women may experience unusual symptoms, such as changes in appetite, increased blood pressure, abdominal cramps, bloating, chloasma, excessive hair growth, hair loss, and altered blood fate. The report warns that up to 1 in 1,000 people taking the pill can experience rare side effects such as a severe allergic reaction, glucose intolerance, irritation of the eyes, yellowing of the skin and other skin conditions.

Hutchinson claims that she is left with horrific scars after her itching caused her to scratch until she bled.
(SWNS)

Very rare side effects, which are estimated to effect up to 1 in 10,000 people taking the pill, the experience of a benign or malignant tumor of the liver, aggravation of the disease of the immune system, exacerbation of chorea, aggravation or porphyria, inflammation of the optic nerve, inflammation of the pancreas, gallbladder disease, blood disorder or blood clots.

PORN ADDICTION: WHY AMERICANS ARE IN MORE DANGER THAN EVER

Hutchinson said her symptoms started with fatigue, about a month after the beginning of the pill, but quickly advanced to itchy palms and feet. She said that she was itching her hands so intense that she began to bleed, and she realized that she was urinating frequently. Her colleagues also started commenting on her yellow colors.

“I was getting worse and worse, so I decided that enough was enough and went to the doctor,” she told SWNS.

She spent 11 days in the hospital, but the doctors could not figure out what had happened. A blood test showed she had extremely high levels of bilirubin, and a later biopsy showed liver damage allegedly attributed to Rigevidon.

“I’m just not able to do a lot of because you home,” she told SWNS. “I’m house-bound as I am just so tired and I am yellow. I was so afraid if you do not think this would happen to you. The pill, in principle, be the cause of my liver to fail.”

Hutchinson says she is now one of the voices calling for the pill to be banned.

CLICK HERE FOR THE FOX NEWS APP

“I want others to learn from what I have experienced, so that they do not blindly go on this pill,” she told SWNS. “It should be prohibited.”

Follow us

Don't be shy, get in touch. We love meeting interesting people and making new friends.

Most popular